UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-7 of 7 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On semiclassical orthogonal polynomials associated with a Freud-type weixght Journal article
Mathematical Methods in the Applied Sciences, 2020,Volume: 43,Issue: 8,Page: 5295-5313
Authors:  Wang,Dan;  Zhu,Mengkun;  Chen,Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/09
asymptotics  bounds  Freud-type weight  orthogonal polynomials  semiclassical  
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan L.;  Blower G.;  Chen Y.;  Zhu M.
Favorite |  | TC[WOS]:5 TC[Scopus]:4 | Submit date:2019/02/12
Perturbed Hankel determinant, correlation functions and Painlevé equations Journal article
Journal of Mathematical Physics, 2016,Volume: 57,Issue: 2
Authors:  Min Chen;  Yang Chen;  Engui Fan
Favorite |  | TC[WOS]:7 TC[Scopus]:7 | Submit date:2019/02/12
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Basor,Estelle L.;  Chen,Yang;  Haq,Nazmus S.
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2021/03/09
Asymptotic expansions  Elliptic orthogonal polynomials  Hankel determinants  Non-linear difference equations  Painlevé equations  Random matrix theory  
On the distribution of MIMO mutual information: An in-depth painlevé-based characterization Journal article
IEEE Transactions on Information Theory, 2013,Volume: 59,Issue: 9,Page: 5271-5296
Authors:  Li S.;  McKay M.R.;  Chen Y.
Favorite |  | TC[WOS]:10 TC[Scopus]:10 | Submit date:2019/02/12
Channel Capacity  Multiple-input Multiple-output (Mimo) Systems  Random Matrix Theory  
Coulumb fluid, painlevé transcendents, and the information theory of MIMO systems Journal article
IEEE Transactions on Information Theory, 2012,Volume: 58,Issue: 7,Page: 4594
Authors:  Chen Y.;  McKay M.R.
Favorite |  | TC[WOS]:55 TC[Scopus]:56 | Submit date:2018/10/30
Channel Capacity  Multiple-input Multiple-output (Mimo) Systems  Orthogonal Polynomials  Random Matrix Theory